# SDR DLM88001330

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 21,473 hours, 16,821 cycles
- Engine: Pwa JT8D219
- Engine time: 18,287 hours, 14,421 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO RT ENG NOT ACCELERATING TO T/O POWER.  EXITED RUNWAY, TRIED TO SPOOL UP RT ENG SEVERAL TIMES AND THE RT ENG WOULD NOT ACCELERATE WITHIN TIME LIMITS.  REPLACED START BLEED CONTROL VALVE.  RAN ENGINE ACCEL CHECK  PER PFHB.  ACCEL CHECK WAS NORMAL.
